Journal of Symbolic Logic

Small Decidable Sheaves

Andreas Blass and Andre Scedrov

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 51, Issue 3 (1986), 726-731.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742168

Mathematical Reviews number (MathSciNet)
MR853852

Zentralblatt MATH identifier
0672.03046

JSTOR
links.jstor.org

Citation

Blass, Andreas; Scedrov, Andre. Small Decidable Sheaves. J. Symbolic Logic 51 (1986), no. 3, 726--731. https://projecteuclid.org/euclid.jsl/1183742168


Export citation